Electron. J. Diff. Equ., Vol. 2016 (2016), No. 170, pp. 1-8.

Existence and uniqueness of pseudo almost periodic solutions for Lienard-type systems with delays

Changjin Xu, Maoxin Liao

This article concerns Lienard-type systems with time-varying delays. By applying the theory of exponential dichotomies, the properties of pseudo almost periodic function, inequality analysis techniques, and contraction mapping principle, new criteria for the existence and uniqueness of pseudo almost periodic solutions are established. An example is given to illustrate the theoretical findings.

Submitted February 2, 2015. Published July 4, 2016.
Math Subject Classifications: 34C25, 34K13, 34K25.
Key Words: Lienard-type system; pseudo almost periodic solution; exponential dichotomy; time-varying delay; contraction mapping principle.

Show me the PDF file (198 KB), TEX file for this article.

Changjin Xu
Guizhou Key Laboratory of Economics System Simulation
Guizhou University of Finance and Economics
Guiyang 550004, China
email: xcj403@126.com
Maoxin Liao
School of Mathematics and Physics
University of South China
Hengyang 421001, China
email: maoxinliao@163.com

Return to the EJDE web page